Clinical Educator Network

We understand how important it is to feel supported during treatment. With all of the information out there about treating osteoporosis, things can get a little confusing. So we created the Together with Tymlos Clinical Educator Network. It gives you access to an osteoporosis educator throughout your treatment with TYMLOS.

You can call or meet with a Clinical Educator to answer some of your questions during treatment, including:

  • Help with taking your first injection
  • What to expect on treatment
  • Setting goals to help you stay on your treatment for 18 months (or as directed by your doctor)

Seeing the courage in their eyes and knowing that they have the confidence to both initiate and continue on their therapy as directed by their HCP is the best part of my job.

– Heidi H., Clinical Educator

Call 1-866-TYMLOS41-866-TYMLOS4 to learn more about talking with a Clinical Educator.

Our Clinical Educator Network is here to help. You can choose where to meet your Clinical Educator — at home, at your doctor's office or at an out-of-office location with a private room —whichever is most convenient for you. You can also choose how you'd like to communicate with them — for example, by text or by phone.

What is the most important information I should know about TYMLOS?

TYMLOS may cause serious side effects including: Possible bone cancer (osteosarcoma). During animal drug testing, TYMLOS caused some rats to develop a bone cancer called osteosarcoma. It is not known if people who take TYMLOS will have a higher chance of getting osteosarcoma...Read more

What is the most important information I should know about TYMLOS?

TYMLOS may cause serious side effects including: Possible bone cancer (osteosarcoma). During animal drug testing, TYMLOS caused some rats to develop a bone cancer called osteosarcoma. It is not known if people who take TYMLOS will have a higher chance of getting osteosarcoma...Read more

What is the most important information I should know about TYMLOS?

  • Possible bone cancer (osteosarcoma). During animal drug testing, TYMLOS caused some rats to develop a bone cancer called osteosarcoma. It is not known if people who take TYMLOS will have a higher chance of getting osteosarcoma...Read more